# SDR COM31140

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 7232110623
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAIN GEAR DOOR WOULD NOT RETRACT AFTER GEAR EXTENSION.  ACTION:  FOUND RELEASE CABLE ON TELESCOPING ROD, BROKEN, REPLACED CABLE WITH SERVICEABLE UNIT.
